# SDR 9509389882

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3442 · Weather Radar System
- Part: Radar Trans
- Part number: 20412170413
- Condition: Malfunctioned
- Location: Fwd Access Com
- Part time: 25,885 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED EN ROUTE DTW TO GRB.  FLIGHT RETURNED TO DTW DUE TO THUNDERSTORMS AHEAD.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
